HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation

Files in This Item:
pre607.pdf234.8 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83752

Title: Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation
Authors: Machihara,,Shuji Browse this author
Nakamura,,Makoto Browse this author
Nakanishi,,Kenji Browse this author
Ozawa, Tohru Browse this author
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 607
Start Page: 1
End Page: 17
Abstract: We prove endpoint Strichartz estimates for the Klein-Gordon and wave equations in mixed norms on the polar coordinates in three spatial dimensions. As an application, global wellposedness of the nonlinear Dirac equation is shown for small data in the energy class with some regularity assumption for the angular variable.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69356
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University